Alert archive / Michigan / Special Weather Statements in 2021

Special Weather Statement, NWS Detroit, MI

July 13, 2021Shiawassee County, Michigan

NWS Detroit, MI issued this special weather statement at Jul 13, 2021, 3:08 PM EDT for Shiawassee County, Michigan. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2021, 3:08 PM EDT (19:08 UTC)
Expired
Jul 13, 2021, 4:15 PM EDT
In force
67 min
Issued by
NWS Detroit, MI

County Shiawassee County, MI

The radar

The Detroit radar (KDTX), 67 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

039 
WWUS83 KDTX 131908
SPSDTX

Special Weather Statement
National Weather Service Detroit/Pontiac MI
308 PM EDT Tue Jul 13 2021

MIZ060-132015-
Shiawassee-
308 PM EDT Tue Jul 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHIAWASSEE COUNTY...

At 307 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Laingsburg to near Haslett to near
Williamston. Movement was northeast at 30 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  Laingsburg around 320 PM EDT.
  Perry and Morrice around 330 PM EDT.
  Owosso around 335 PM EDT.
  Corunna, Bancroft and Henderson around 345 PM EDT.
  Durand around 355 PM EDT.
  Lennon around 405 PM EDT.
  New Lothrop around 410 PM EDT.

Other locations impacted by these storms include Juddville,
Bennington, Shaftsburg, Carland and Vernon.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4313 8436 4313 8393 4278 8392 4278 8436
TIME...MOT...LOC 1907Z 218DEG 27KT 4282 8439 4277 8436 4268 8434 

$$

KK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this special weather statement went out at Jul 13, 1:56 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 13, 1:56 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
156 PM EDT Tue Jul 13 2021

.AVIATION...

Low-end MVFR ceilings hung around through mid-morning as the
progression of the warm front supports a steady surge of low-level
moisture. Cloud breaks were sparse before 17Z helping taper the
severity of afternoon/evening thundestorms, but a few sites have
lifted to VFR for the time being. Still expecting additional rounds
of showers through the rest of today with occasional periods of
thunder and brief visibility restrictions due to heavy rains.
Activity largely dissipates by 00Z with low-confidence isolated
showers near the Metro terminals before midnight. Southwest winds
veer westerly overnight as the associated surface low departs to the
north before settling back into the SW quadrant on Wednesday.
Ceilings redevelop overnight for a time, likely in MVFR fashion with
comparable visibility restrictions due to early morning fog. Better
drying develops throughout the day Wednesday with wake subsidence
leading to a VFR afternoon.

For DTW...Ceilings will bounce between MVFR and VFR this afternoon.
A line of showers just cleared the terminal and there will be at
least a two hour break before the next wave of showers and
thunderstorms arrive late this afternoon/evening. Vsby may drop to
IFR (perhaps LIFR) with the torrential rainfall. Mixed signals
overnight regarding degree of clearing and fog. Ceilings that do
persist will remain MVFR until Wednesday morning with dry weather
expected from midnight through Wednesday.

.DTW THRESHOLD PROBABILITIES...

* Medium for ceiling at or below 5000 ft this afternoon and
  overnight, then low Wednesday morning.

* Medium for thunderstorms this afternoon/evening.

&&

.PREV DISCUSSION...
Issued at 403 AM EDT Tue Jul 13 2021

DISCUSSION...

Surface analyses and model inits this morning place a weak surface
low over east central Illinois and surface warm front arced from
approximately South Bend Indiana to Monroe Michigan. So far, shower
and thunderstorm activity has really struggled as its released
northward off of the front with nothing more than showers north of
Lenawee and Monroe Counties. For the rest of the morning, the center
of low pressure will lift into the southern basin of Lake Michigan in
response to deep central Canadian trough advancing eastward and
serving as a kicker. This will in turn cause the warm front to push
or surge steadily northward. The thermal progs suggest a rather
barotropic environment holding with a fairly homogenized airmass.
Fgen progs generally support this with a lack of organization to any
concerted warm advection push this morning. The hires signal
continues to depict a northward stream of ragged, disorganized shower
and possible embedded thunderstorm activity this morning that
largely follows the better 650-500mb moisture transport axis.

As the deep Canadian trough advances into the western Great Lakes
later today, models show a merging of 1000 mb height falls directly
over Lower Michigan. This increase in synoptic scale forcing will
coincide with a negative tilting of the potential vorticity anomaly
and a modest increase in upper level jet forcing. With the expected
numerous to widespread coverage of showers and thunderstorms this
afternoon for all of Southeast Michigan, the big question comes down
to amount of instability. Forecast soundings have been very
consistent with MLCAPES of around 1000-1200 J/kg this afternoon with
the lack of midlevel lapse rates being the main limiting factor.
However, depth of instability is good and a unidirectional wind
profile exists. So while the parameter space is not great, 0-6km
bulk shear of less than 30 knots, the feeling is that a Marginal
risk for severe weather exists particularly with any cells that can
orientate favorably to the shear vector. This may have a better
chance of occurring over eastern sections of the cwa between 18-01Z.
Models appear to be too heavy handed/overdoing the QPF locally this
morning. The models do show that with the large coverage of activity
that a few reports of rainfall of inch or so will be possible
especially north of M 59.

Subsidence will occur on Wednesday which will promote deep column
drying. Soundings show a stout midlevel inversion lowering into the
2.0-9.0 kft agl layer which will effectively cap the atmosphere.
Expect a quiet Wednesday with insolation and surface based mixing
allowing temperatures to reach the middle 80s.

The Canadian trough deepens further for July standards as a coherent
PV max survives an atypical track through ID/MT. This PV max will
result in a deepening low pressure system/MCS from the Dakotas
Tuesday evening to the Western U.P. by Wednesday evening.
Trajectories of EML from the Central Plains and orientation of an
upper level jet speed max suggests that activity will largely miss
the cwa to the north and west through early Thursday. There is a
solution or two out there, namely the GFS, which is more south with
this initial activity. There is reasonable to good confidence that
weakening will occur as it approaches with the HREF output out at 48
hrs showing a total void/hole in Most Unstable CAPE over Michigan.
So the time period of interest for potential severe weather falls to
Thursday afternoon and Thursday night. Not a lot of confidence right
now what the instability will be during the afternoon. All signs
point to some dry adiabatic lapse rates which could support SBCAPES
of 2000 J/kg. Bulk shear looks good with 0-6km values
increasing/exceeding 40 knots in addition to a storm motion of about
45 mph. Damaging wind gusts will be concern Thursday afternoon and
evening.

What is becoming concerning is the potential for the cold front to
stall out over Southeast Michigan Friday and Saturday. Models show
the front aligning under a persistent upper level jet axis with at
least a couple of waves riding along the boundary. Low
predictability exists on exact or even a range of amounts at this
vantage point. The reason being these thermal wave events will be
influenced/developed under thunderstorm activity and midlevel latent
heating upstream. Little to no confidence the models have this
handled well right now, but the chance exists for additional heavy
rainfall and more flooding concerns during the end of the week and
weekend.

MARINE...

Winds becoming south to southwest on today behind a warm front
lifting northward. Winds across the southern marine zones will
increase and gust to around 20 knots as the stalled low pressure
system releases northward and moves over Lake Michigan. The
southwest winds will bring near small craft conditions at times to
west Lake Erie and Lake St. Clair. Will hold off for now with these
zones residing in the warm sector which should help limit
instability over the waters. The south to southwest winds are also
unfavorable for building waves to meet criteria across the southern
marine zones. Main impact with the arrival of this surface trough
will be numerous showers and thunderstorms across much of the
central Great Lakes through today. More stable conditions expected
for Wednesday before more unsettled weather conditions arrive
Thursday and Friday as the next frontal boundary arrives over the
region.

HYDROLOGY...

Rainfall amounts will range today and tonight from around .30-.40 of
an inch south of I-94 to 0.5-1.00 inch north of I 69. Locally heavy
rainfall will become more likely today as deeper moisture is pulled
north into the area. Thunderstorms will likely bring local amounts
in excess of an inch in some locations, especially over the Saginaw
Valley.

Given the degree of available moisture, any areas that see repeated
episodes of thunderstorms will have the potential to have localized
flooding, mainly due to ponding of water of roadways as well as
poorly drained areas.

A cold front will slow down as it tracks across Southeast Michigan
Thursday and Friday. The potential exists for this boundary to stall
out over the area into the weekend. This would allow periods of
shower and thunderstorm activity to ridge along the boundary
bringing more rainfall. The potential will exist for heavy rainfall
Friday through Saturday that could result additional flooding
concerns.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....KK
DISCUSSION...CB
MARINE.......CB
HYDROLOGY....CB

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 13, 4:44 AM EDT, 10 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
444 AM EDT Tue Jul 13 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-140845-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
444 AM EDT Tue Jul 13 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

Numerous to widespread showers and thunderstorms will impact Southeast
Michigan this afternoon. Isolated wind gusts of 50 to 60 mph will be
possible. Storm motion this afternoon will be to the northeast at
approximately 35 mph. Locally heavy rainfall will be possible
especially north of I 69.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A cold front will approach Southeast Michigan Thursday bringing the
chance of thunderstorms. The potential exists for some of these
storms to become strong to severe during the afternoon and evening
hours. The front is expected to slow down and become stationary near
Southeast Michigan Friday and Saturday. The potential exists for
multiple rounds of shower and thunderstorm activity along this front
bringing the threat of heavy rainfall and potential flooding inpacts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-140845-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
444 AM EDT Tue Jul 13 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Numerous to widespread showers and thunderstorms will impact Southeast
Michigan this afternoon. Isolated wind gusts of 50 to 60 mph will be
possible. Storm motion this afternoon will be to the northeast at
approximately 35 mph. Locally heavy rainfall will be possible
especially north of I 69.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A cold front will approach Southeast Michigan Thursday bringing the
chance of thunderstorms. The potential exists for some of these
storms to become strong to severe during the afternoon and evening
hours. The front is expected to slow down and become stationary near
Southeast Michigan Friday and Saturday. The potential exists for
multiple rounds of shower and thunderstorm activity along this front
bringing the threat of heavy rainfall and potential flooding inpacts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

CB

In the hours before

Special weather statement, Jul 13, 1:14 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
114 PM EDT Tue Jul 13 2021

MIZ048-054-131830-
Bay MI-Tuscola MI-
114 PM EDT Tue Jul 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCOLA AND SOUTHEASTERN
BAY COUNTIES UNTIL 230 PM EDT...

At 113 PM EDT, Doppler radar was tracking a strong thunderstorm near
Reese, moving northeast at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Reese around 125 PM EDT.
  Quanicassee around 135 PM EDT.
  Fairgrove around 145 PM EDT.
  Akron around 155 PM EDT.
  Caro around 205 PM EDT.
  Unionville around 210 PM EDT.
  Cass City and Gagetown around 230 PM EDT.

Other locations impacted by this storm include Deford, Colling,
Colwood, Wisner, Ellington, Gilford, Watrousville, Bay Park and
Richville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4367 8346 4367 8312 4353 8311 4337 8370
      4348 8370 4348 8382 4364 8382 4363 8374
      4359 8368 4372 8353 4371 8350 4373 8347
TIME...MOT...LOC 1713Z 238DEG 18KT 4346 8376

KK
Special weather statement, Jul 13, 1:19 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
119 PM EDT Tue Jul 13 2021

MIZ049-131745-
Huron-
119 PM EDT Tue Jul 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HURON COUNTY...

At 119 PM EDT, a strong thunderstorm was located over Port Austin,
moving northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will remain over mainly rural areas of northeastern Huron
County, including the following locations... Port Crescent State
Park, Grindstone City and Huron City.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4393 8301 4401 8307 4405 8303 4407 8296
      4407 8292 4402 8278 4398 8273
TIME...MOT...LOC 1719Z 241DEG 23KT 4402 8296

KK
Special weather statement, Jul 13, 1:42 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
142 PM EDT Tue Jul 13 2021

MIZ069-070-076-131900-
Macomb-Oakland-Wayne-
142 PM EDT Tue Jul 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE...
SOUTHEASTERN OAKLAND AND MACOMB COUNTIES...

At 141 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Royal Oak to Detroit Zoo to near
Dearborn. Movement was northeast at 30 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  Royal Oak, Birmingham and Detroit Zoo around 145 PM EDT.
  Warren, Troy and Downtown Detroit around 155 PM EDT.
  Sterling Heights and Rochester around 205 PM EDT.
  Clinton around 215 PM EDT.
  Romeo and Macomb Township around 225 PM EDT.
  St. Clair Shores around 230 PM EDT.
  Mount Clemens and Armada around 235 PM EDT.
  Richmond around 245 PM EDT.

Other locations impacted by these storms include Melvindale,
Roseville, Shelby Township, Ray Center, Utica, Washington, Lathrup
Village, Harper Woods, Pleasant Ridge and Grosse Pointe Shores.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4265 8277 4265 8280 4262 8282 4260 8277
      4256 8278 4257 8283 4253 8287 4247 8288
      4246 8286 4239 8289 4235 8294 4232 8306
      4228 8311 4228 8327 4244 8327 4273 8309
      4289 8310 4290 8274 4271 8273 4269 8271
TIME...MOT...LOC 1741Z 224DEG 24KT 4253 8316 4245 8317 4235 8322

KK
Special weather statement, Jul 13, 2:30 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
230 PM EDT Tue Jul 13 2021

MIZ063-131930-
St. Clair-
230 PM EDT Tue Jul 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF ST. CLAIR
COUNTY...

At 229 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Memphis to near Richmond to near New
Baltimore. Movement was northeast at 30 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  Emmett around 235 PM EDT.
  St. Clair and Lakeport around 305 PM EDT.
  Marysville around 310 PM EDT.
  Port Huron around 315 PM EDT.

Other locations impacted by these storms include Anchorville, North
Street, Adair, Rattle Run, Goodells, Smiths Creek, Fair Haven,
Wadhams, Fort Gratiot and Avoca.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4297 8239 4294 8245 4289 8247 4281 8248
      4276 8247 4267 8251 4261 8252 4255 8259
      4256 8264 4251 8269 4262 8272 4266 8263
      4269 8270 4265 8271 4269 8271 4271 8273
      4290 8274 4290 8280 4316 8272 4317 8250
TIME...MOT...LOC 1829Z 231DEG 27KT 4290 8272 4279 8278 4270 8280

KK
Special weather statement, Jul 13, 2:41 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
241 PM EDT Tue Jul 13 2021

MIZ075-082-131945-
Lenawee MI-Washtenaw MI-
241 PM EDT Tue Jul 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR LENAWEE AND SOUTHWESTERN
WASHTENAW COUNTIES UNTIL 345 PM EDT...

At 241 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clayton, or near Adrian, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Adrian around 255 PM EDT.
  Tecumseh around 305 PM EDT.
  Britton around 315 PM EDT.

Other locations impacted by this storm include Seneca, Manitou
Beach-Devils Lake, Macon, Ridgeway, Palmyra, Tipton, Sand Creek, Rome
Center, Springville and Cambridge Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4197 8433 4207 8425 4207 8413 4210 8413
      4211 8376 4208 8376 4208 8377 4183 8377
      4178 8419
TIME...MOT...LOC 1841Z 239DEG 29KT 4190 8416

DG
Special weather statement, Jul 13, 3:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
308 PM EDT Tue Jul 13 2021

MIZ060-132015-
Shiawassee-
308 PM EDT Tue Jul 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHIAWASSEE COUNTY...

At 307 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Laingsburg to near Haslett to near
Williamston. Movement was northeast at 30 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  Laingsburg around 320 PM EDT.
  Perry and Morrice around 330 PM EDT.
  Owosso around 335 PM EDT.
  Corunna, Bancroft and Henderson around 345 PM EDT.
  Durand around 355 PM EDT.
  Lennon around 405 PM EDT.
  New Lothrop around 410 PM EDT.

Other locations impacted by these storms include Juddville,
Bennington, Shaftsburg, Carland and Vernon.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4313 8436 4313 8393 4278 8392 4278 8436
TIME...MOT...LOC 1907Z 218DEG 27KT 4282 8439 4277 8436 4268 8434

KK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:01 PM EDTSpecial Weather StatementDTXSaginaw74 min
Jul 13, 12:52 PM EDTSpecial Weather StatementDTXSaint Clair68 min
Jul 13, 1:14 PM EDTSpecial Weather StatementDTXTuscola76 min
Jul 13, 1:19 PM EDTSpecial Weather StatementDTXHuron26 min
Jul 13, 1:42 PM EDTSpecial Weather StatementDTXMacomb, Wayne78 min
Jul 13, 2:30 PM EDTSpecial Weather StatementDTXSaint Clair60 min
Jul 13, 2:41 PM EDTSpecial Weather StatementDTXLenawee64 min
Jul 13, 3:22 PM EDTSpecial Weather StatementDTXTuscola53 min
Jul 13, 3:29 PM EDTSpecial Weather StatementDTXWashtenaw46 min
Jul 13, 3:34 PM EDTSpecial Weather StatementDTXLivingston71 min
Jul 13, 3:54 PM EDTSpecial Weather StatementDTXWayne66 min
Jul 13, 3:58 PM EDTSpecial Weather StatementDTXTuscola77 min
Jul 13, 4:01 PM EDTSpecial Weather StatementDTXGenesee44 min
Jul 13, 4:14 PM EDTSpecial Weather StatementDTXOakland76 min
Jul 13, 4:27 PM EDTSpecial Weather StatementDTXLenawee78 min
Jul 13, 4:32 PM EDTSpecial Weather StatementDTXSanilac88 min
Jul 13, 4:36 PM EDTSpecial Weather StatementDTXLapeer69 min
Jul 13, 4:57 PM EDTSpecial Weather StatementDTXMacomb, Saint Clair93 min
Jul 13, 5:02 PM EDTSpecial Weather StatementDTXMonroe, Wayne73 min
Jul 13, 5:21 PM EDTSpecial Weather StatementDTXSaint Clair, Sanilac54 min
Jul 13, 5:24 PM EDTSpecial Marine WarningDTX68 min
Jul 13, 5:35 PM EDTSpecial Weather StatementDTXMonroe40 min

Nearby

Special Weather Statements in Michigan, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.